# SDR AALA201705059049

- Difficulty date: May 4, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N799AN
- Make and model: Boeing 777223
- Aircraft serial: 30258
- Aircraft time: 65,204 hours, 8,252 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery
- Part number: 285W0955102
- Part serial: D01957
- Condition: No Test
- Location: Door Assist
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L4 DOOR EMERGENCY POWER ASSIST SYSTEM MODULE TEST FAILED.  REPLACED EMERGENCY DOOR BATTERY PACK IAW AMM 52-11-20.
